U.S. doctors online nowAsk doctors free
FL
A female asked:

i took plan b and about a week later got what i thought was my period, this one was much shorter (about four days and my normal period last about 7) two weeks later i got a period that lasted the full 7 days , a week later i am nauseous and cramping , cou

1 doctor answer3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Effects of Plan B...: Irregular bleeding after taking a morning-after pill, like Plan B, is somewhat common. Some women get spotting or bleeding before the next period. Women may also have a heavier or lighter next period, or a period that is early or late. A urine pregnancy test can be done 3 weeks after taking a morning-after pill, to be sure the pill worked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.